# SDR CA160119019

- Difficulty date: January 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,191 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP18730112
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE CREW REPORTED FIRST OFFICERS WINDOW HAD CRACKED. THE CREW ELECTED TO RETURN TO DEPARTURE AIRPORT. NO EMERGENCY WAS DECLARED TO ATC. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  RESOLUTION RT WINDSHIELD REPLACED ON J/C IAW 39-56-01-00-001AC-02. RT WINDSHIELD CONTROLLER REPLACED IAW AMM 30-42-01 & OPS CHECK SERV C/S
